Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 424, NWS Jackson, MS

October 13, 2014Lowndes County, Noxubee County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Oct 13, 2014, 6:13 PM CDT for Lowndes County, Noxubee County, Mississippi. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2014, 6:13 PM CDT (23:13 UTC)
Expired
Oct 13, 2014, 6:46 PM CDT
In force
33 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Lowndes County, MS, Noxubee County, MS

The radar

The Columbus AFB radar (KGWX), 49 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 12:57 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2014-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2014-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
962 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

829 
WUUS54 KJAN 132313
SVRJAN
MSC087-103-140000-
/O.NEW.KJAN.SV.W.0424.141013T2313Z-141014T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
613 PM CDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
  EASTERN NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 700 PM CDT

* AT 612 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM KOLOLA SPRINGS TO 8 MILES SOUTHEAST OF COLUMBUS TO
  PAULETTE...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  COOKSVILLE AROUND 620 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3294 8834 3293 8861 3334 8856 3352 8858
      3355 8853 3352 8848 3358 8849 3360 8847
      3362 8851 3365 8851 3367 8850 3369 8837
      3374 8833 3374 8825
TIME...MOT...LOC 2312Z 234DEG 36KT 3367 8837 3340 8833
          3299 8845

HAIL...<.75IN
WIND...70MPH

$$

19
1 follow-up statement
265 
WWUS54 KJAN 132346
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
646 PM CDT MON OCT 13 2014

MSC087-103-132356-
/O.CAN.KJAN.SV.W.0424.000000T0000Z-141014T0000Z/
NOXUBEE MS-LOWNDES MS-
646 PM CDT MON OCT 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR LOWNDES AND EASTERN NOXUBEE
COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.

LAT...LON 3294 8834 3293 8861 3334 8856 3352 8858
      3355 8853 3352 8848 3358 8849 3360 8847
      3362 8851 3365 8851 3367 8850 3369 8837
      3374 8833 3374 8825
TIME...MOT...LOC 2346Z 234DEG 36KT 3387 8804 3360 8800
          3319 8812

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 4:28 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Oct 13, 4:28 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
428 PM CDT MON OCT 13 2014

.SHORT TERM...THIS AFTERNOON THROUGH WEDNESDAY NIGHT...THE LINE OF
SEVERE STORMS CONTINUES TO MAKE ITS WAY THROUGH THE ARKLAMISS REGION
THIS AFTERNOON. THE MAIN CONCERN WITH THIS LINE REMAINS WITH THE
DAMAGING WIND THREAT AND WE CONTINUE TO RECEIVE REPORTS OF WIND
DAMAGE. IN ADDITION WE HAVE GOTTEN A FEW REPORTS OF QUARTER SIZE
HAIL AND EVEN SOME LARGER. SOME WARM ADVECTION SHOWERS AND STORMS
HAVE DEVELOPED AHEAD OF THE MAIN LINE AS WELL ACROSS EASTERN
MISSISSIPPI. BEHIND THE MAIN LINE OF STORMS TEMPERATURES HAVE
DROPPED SUBSTANTIALLY INTO THE LOWER TO MID 60S WHILE AHEAD OF THE
STORMS READINGS IN THE UPPER 80S CONTINUE. LOCATIONS THAT WERE IN
THE WIND ADVISORY HAVE SINCE DROPPED BELOW ADVISORY CRITERIA AND
THAT WAS CANCELED A COUPLE OF HOURS AGO. HOWEVER...AHEAD OF THE LINE
THERE CONTINUES TO BE GOOD GRADIENT WIND SPEEDS BOTH SUSTAINED AND
GUSTS.

ROUGH TIMING ESTIMATES THE MAIN LINE SHOULD BE EXITING THE CWA BY
AROUND 8PM WITH LIGHT TO MODERATE RAIN AND EMBEDDED THUNDERSTORMS
LINGERING BEHIND FOR A FEW HOURS BEFORE ENDING LATER TONIGHT. THE
PREVIOUS FLASH FLOOD WATCH ALSO HAS BEEN CANCELED AS RAINFALL RATES
HAVE DECREASED IN THE WATCH AREA.COOLER WEATHER WILL MOVE IN AS THE
FRONT PASSES BUT CLOUDS WILL BE SLOW TO CLEAR. TUESDAY WILL FEATURE A
RATHER SUNNY DAY FOR MOST WITH THE EXCEPTION OF PROBABLY THE NORTHERN
PORTIONS OF THE CWA. THIS COMES AS THE UPPER LOW WILL TRACK OFF TO
THE NORTHEAST. AS THIS OCCURS IT WILL WRAP AROUND SOME STRATOCUMULUS
CLOUDS ALONG WITH SOME LIGHT RAIN PARTICULARLY TO THE NORTHERN
PORTIONS OF THE CWA.

COOLER AND MORE PLEASANT WEATHER WILL BE IN STORE FOR US THE NEXT
SEVERAL DAYS WITH HIGHS TOMORROW ONLY MAKING IT INTO THE LOWER 70S
AND SOME MAY NOT EVEN MAKE IT OUT OF THE 60S. WEDNESDAY WILL ALSO
FEATURE HIGHS IN THE 70S. OVERNIGHT LOWS BOTH TUESDAY NIGHT AND
WEDNESDAY NIGHT WILL BE IN THE 40S. /28/

.LONG TERM...THURSDAY THROUGH THIS WEEKEND...FURTHER MODERATION OF
TEMPERATURES IS ANTICIPATED THROUGH THE REST OF THE WEEK AS THE
CLOSED LOW PULLS AWAY AND THE NORTHERN EDGE OF SUBTROPICAL RIDGING
ENCROACHES FROM THE SOUTH. TEMPERATURES WILL WARM BACK TO AT LEAST
SLIGHTLY ABOVE NORMAL LEVELS ONCE AGAIN. MODEL CONSENSUS SHOWS
POTENTIAL FOR A WEAK FRONT TO COME INTO THE AREA SOMETIME THIS
WEEKEND...WITH THE BOUNDARY PERHAPS HANGING AROUND TO SPUR SOME
SHOWERS AND STORMS BY EARLY NEXT WEEK. AT THIS POINT THE ODDS OF RAIN
IN LATTER PORTION OF THE 7 DAY FORECAST ARE TOO LOW TO INCLUDE MUCH
OFFICIAL MENTION. /BB/

&&

.AVIATION...MIXTURE OF MVFR AND IFR CONDITIONS ONGOING THIS AFTERNOON
AS A LINE OF STORMS MOVES THROUGH ALONG WITH GUSTY WINDS. LIGHT TO
MODERATE RAIN WILL FOLLOW INITIAL LINE WHICH WILL CONTINUE TO REDUCE
FLIGHT CATEGORIES THROUGH THE EVENING. CLEARING WILL EVENTUALLY TAKE
PLACE LATER TONIGHT AND SHOULD BECOME VFR ONCE AGAIN. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       53  70  49  75 /  98   8   7   1
MERIDIAN      59  73  48  76 /  98  17  10   4
VICKSBURG     50  72  45  76 /  59   5   4   0
HATTIESBURG   58  76  49  78 /  98   8   6   2
NATCHEZ       51  73  46  75 /  71   4   4   0
GREENVILLE    53  70  49  75 /  48   9   9   0
GREENWOOD     55  67  49  73 /  81  11  10   4

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

28/BB/
Hazardous weather outlook, Oct 13, 2:45 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
245 PM CDT MON OCT 13 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-032-
034>037-040>044-047>049-053-054-059>062-141945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CHOCTAW-
WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-
245 PM CDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL
MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

MSZ030-031-033-038-039-045-046-050>052-055>058-063>066-072>074-
141945-
CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT-
NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
245 PM CDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...
SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

TORNADOES
THREAT...ELEVATED
TIMING...TONIGHT

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...TONIGHT

SEVERE STORMS AHEAD AND ALONG THE EASTWARD MOVING SQUALL LINE WILL
CONTINUE UNTIL AROUND 9 PM THIS EVENING. DAMAGING WINDS TO 60 MPH IS
THE PRIMARY THREAT WITH A FEW TORNADOES AND HAIL POSSIBLE AS WELL.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

CME

&&

...HAZARD LEGEND...

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
HIGH...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
 OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Oct 13, 5:32 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
532 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     2 NE MCCOOL             33.22N 89.32W
10/13/2014                   ATTALA             MS   LAW ENFORCEMENT

            POWER LINE DOWN ALONG HWY 12

&&

CME
Local storm report, Oct 13, 5:33 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
533 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             VAIDEN                  33.33N 89.75W
10/13/2014  E1.75 INCH       CARROLL            MS   NWS EMPLOYEE

            OCCURRED AT REST STOP ALONG I-55...RELAYED BY NWS
            EMPLOYEE...

&&

DCOX
Local storm report, Oct 13, 5:46 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
546 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     1 W PRENTISS            31.60N 89.89W
10/13/2014                   JEFFERSON DAVIS    MS   EMERGENCY MNGR

            TREE DOWN ON AIRPORT RD

&&

CME
Local storm report, Oct 13, 5:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
549 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     6 W WEST POINT          33.61N 88.75W
10/13/2014                   CLAY               MS   EMERGENCY MNGR

            TREES DOWN ALONG HWY 10 AND 47.

&&

CME
Local storm report, Oct 13, 5:55 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
555 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     STARKVILLE              33.46N 88.82W
10/13/2014                   OKTIBBEHA          MS   TRAINED SPOTTER

            SOME TREES FELL ON POWERLINES ON YELLOWJACKET ROAD ON THE
            CAMPUS OF STARKVILLE HIGH SCHOOL.

&&

JCULIN
Local storm report, Oct 13, 6:09 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
609 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND DMG     STARKVILLE              33.46N 88.82W
10/13/2014                   OKTIBBEHA          MS   TRAINED SPOTTER

            NUMEROUS TREES SNAPPED NORTH SIDE OF STARKVILLE...LIKELY
            DUE TO MICROBURST. SOME TREES ON CARS AND POWERLINES. MSU
            METEOROLOGIST ON SCENE ESTIMATES 75 TO 80 MPH WINDS
            OCCURRED. TREES AND POWER LINES DOWN ON S JACKSON ST AND
            GILLESPIE...ALSO A GAS STATION HAS SUSTAINED STRUCTURAL
            DAMAGE.

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 7:58 PM CDTSpecial Weather StatementJANWashington42 min
Oct 12, 11:39 PM CDTSpecial Weather StatementJANMontgomery41 min
Oct 12, 11:56 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery, Webster48 min
Oct 13, 3:35 AM CDTFlash Flood WatchJANAttala, Bolivar, Carroll, Choctaw, Clay, Grenada and 12 more15 hr
Oct 13, 11:27 AM CDTSevere Thunderstorm WarningJANWashington26 min
Oct 13, 11:41 AM CDTSevere Thunderstorm WarningJANBolivar32 min
Oct 13, 11:48 AM CDTSevere Thunderstorm WarningJANBolivar42 min
Oct 13, 11:50 AM CDTTornado WarningJANBolivar22 min
Oct 13, 12:03 PM CDTSevere Thunderstorm WarningJANWashington46 min
Oct 13, 12:15 PM CDTTornado WarningJANWashington33 min
Oct 13, 12:37 PM CDTSevere Thunderstorm WarningJANBolivar53 min
Oct 13, 12:41 PM CDTTornado WarningJANIssaquena, Washington64 min
Oct 13, 12:42 PM CDTTornado WarningJANIssaquena48 min
Oct 13, 12:46 PM CDTSevere Thunderstorm WarningJANBolivar44 min
Oct 13, 12:47 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren58 min
Oct 13, 1:14 PM CDTTornado WarningJANIssaquena, Sharkey61 min
Oct 13, 1:18 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren42 min
Oct 13, 1:20 PM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey, Sunflower, Washington55 min
Oct 13, 1:28 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower62 min
Oct 13, 1:33 PM CDTSevere Thunderstorm WarningJANClaiborne42 min
Oct 13, 1:36 PM CDTTornado WarningJANHumphreys, Yazoo39 min
Oct 13, 2:01 PM CDTSevere Thunderstorm WarningJANClaiborne, Hinds, Warren, Yazoo44 min
Oct 13, 2:09 PM CDTSevere Thunderstorm WarningJANNeshoba, Winston51 min
Oct 13, 2:10 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Leflore, Yazoo65 min
Oct 13, 2:11 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson64 min
Oct 13, 2:15 PM CDTSevere Thunderstorm WarningJANAdams60 min
Oct 13, 2:22 PM CDTSevere Thunderstorm WarningJANClaiborne, Hinds, Madison, Yazoo38 min
Oct 13, 2:29 PM CDTSevere Thunderstorm WarningJANFranklin, Jefferson47 min
Oct 13, 2:41 PM CDTSevere Thunderstorm WarningJANGrenada, Leflore44 min
Oct 13, 2:42 PM CDTSpecial Weather StatementJANClarke43 min
Oct 13, 2:47 PM CDTSevere Thunderstorm WarningJANOktibbeha, Winston43 min
Oct 13, 2:58 PM CDTSpecial Weather StatementJANCopiah, Lawrence, Lincoln, Simpson47 min
Oct 13, 2:58 PM CDTSevere Thunderstorm WarningJANCarroll, Montgomery62 min
Oct 13, 3:01 PM CDTSevere Thunderstorm WarningJANGrenada44 min
Oct 13, 3:02 PM CDTSevere Thunderstorm WarningJANCopiah, Lincoln43 min
Oct 13, 3:04 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Leake, Madison41 min
Oct 13, 3:08 PM CDTSpecial Weather StatementJANJefferson Davis, Marion32 min
Oct 13, 3:13 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin47 min
Oct 13, 3:20 PM CDTSpecial Weather StatementJANLauderdale30 min
Oct 13, 3:24 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Holmes, Montgomery51 min
Oct 13, 3:25 PM CDTSevere Thunderstorm WarningJANCopiah, Rankin, Simpson50 min
Oct 13, 3:28 PM CDTFlash Flood WarningJANAdams, Franklin, Jefferson2 hr
Oct 13, 3:28 PM CDTSevere Thunderstorm WarningJANClay, Lowndes21 min
Oct 13, 3:31 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Simpson, Smith44 min
Oct 13, 3:33 PM CDTSpecial Weather StatementJANFranklin32 min
Oct 13, 3:45 PM CDTSevere Thunderstorm WarningJANKemper45 min
Oct 13, 3:53 PM CDTSpecial Weather StatementJANForrest47 min
Oct 13, 3:55 PM CDTSevere Thunderstorm WarningJANLeake, Rankin, Scott50 min
Oct 13, 3:59 PM CDTFlash Flood WarningJANHinds, Madison, Rankin2 hr
Oct 13, 4:03 PM CDTSevere Thunderstorm WarningJANNoxubee30 min
Oct 13, 4:12 PM CDTSpecial Weather StatementJANLawrence, Lincoln28 min
Oct 13, 4:12 PM CDTSevere Thunderstorm WarningJANRankin, Scott, Smith48 min
Oct 13, 4:19 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery, Webster, Winston56 min
Oct 13, 4:26 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Simpson64 min
Oct 13, 4:28 PM CDTSevere Thunderstorm WarningJANLowndes36 min
Oct 13, 4:30 PM CDTSevere Thunderstorm WarningJANJasper, Smith45 min
Oct 13, 4:37 PM CDTSevere Thunderstorm WarningJANNoxubee, Winston21 min
Oct 13, 4:49 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha56 min
Oct 13, 4:52 PM CDTSevere Thunderstorm WarningJANOktibbeha25 min
Oct 13, 4:58 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Neshoba, Newton, Scott62 min
Oct 13, 5:00 PM CDTSevere Thunderstorm WarningJANOktibbeha, Winston45 min
Oct 13, 5:16 PM CDTSevere Thunderstorm WarningJANJasper, Newton44 min
Oct 13, 5:20 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Noxubee, Oktibbeha55 min
Oct 13, 5:25 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis35 min
Oct 13, 5:32 PM CDTSevere Thunderstorm WarningJANMarion43 min
Oct 13, 5:55 PM CDTSevere Thunderstorm WarningJANLamar, Marion65 min
Oct 13, 6:01 PM CDTSevere Thunderstorm WarningJANJasper, Jones59 min
Oct 13, 6:02 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Neshoba, Newton43 min
Oct 13, 6:32 PM CDTSevere Thunderstorm WarningJANForrest58 min
Oct 13, 6:34 PM CDTSevere Thunderstorm WarningJANClarke71 min
Oct 13, 6:43 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale47 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.